# SDR AU960237

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: A4372
- Condition: Broken
- Location: Main Rtr Cntrl
- Component: Robsin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COLLECTIVE CONTROL SYSTEM BRACKET BROKEN - SUSPECT FAILURE INITIATED DUE TO INCORRECT ASSEMBLY AND LOCKING OF THE EYE END WHICH PASSES THROUGH THE BRACKET
